American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B09) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] J. Lopez-Abad and P. Tradacete. Bases of random unconditional convergence in Banach spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Rafał Latała and Marta Strzelecka. Weak and strong moments of $\ell_r$-norms of log-concave vectors. Proc. Amer. Math. Soc. 144 (2016) 3597-3608.
Abstract, references, and article information   
View Article: PDF

[3] David Alonso-Gutiérrez, Markus Passenbrunner and Joscha Prochno. Probabilistic estimates for tensor products of random vectors. Proc. Amer. Math. Soc. 144 (2016) 2133-2148.
Abstract, references, and article information   
View Article: PDF

[4] I. Berkes and R. Tichy. The Kadec-Pe{\l}czy\'nski theorem in $L^p$, $1\le p<2$. Proc. Amer. Math. Soc. 144 (2016) 2053-2066.
Abstract, references, and article information   
View Article: PDF

[5] Christian Millichap. Factorial growth rates for the number of hyperbolic 3-manifolds of a given volume. Proc. Amer. Math. Soc. 143 (2015) 2201-2214.
Abstract, references, and article information   
View Article: PDF

[6] David Alonso-Gutiérrez and Joscha Prochno. On the Gaussian behavior of marginals and the mean width of random polytopes. Proc. Amer. Math. Soc. 143 (2015) 821-832.
Abstract, references, and article information   
View Article: PDF

[7] S. V. Astashkin and K. E. Tikhomirov. A probabilistic version of Rosenthal's inequality. Proc. Amer. Math. Soc. 141 (2013) 3539-3547.
Abstract, references, and article information   
View Article: PDF

[8] Radosław Adamczak, Olivier Guédon, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Condition number of a square matrix with i.i.d. columns drawn from a convex body. Proc. Amer. Math. Soc. 140 (2012) 987-998. MR 2869083.
Abstract, references, and article information   
View Article: PDF

[9] Andreas Defant and Pablo Sevilla-Peris. Convergence of Dirichlet polynomials in Banach spaces. Trans. Amer. Math. Soc. 363 (2011) 681-697. MR 2728583.
Abstract, references, and article information   
View Article: PDF

[10] Mark Veraar. On Khintchine inequalities with a weight. Proc. Amer. Math. Soc. 138 (2010) 4119-4121. MR 2679633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tuomas P. Hytönen. New thoughts on the vector-valued Mihlin-Hörmander multiplier theorem. Proc. Amer. Math. Soc. 138 (2010) 2553-2560. MR 2607885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marius Junge and Javier Parcet. Mixed-norm inequalities and operator space $L_p$ embedding theory. Memoirs of the AMS 203 (2010) MR 2589944.
Book volume table of contents   

[13] Radosław Adamczak, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles. J. Amer. Math. Soc. 23 (2010) 535-561. MR 2601042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Stefan Geiss, Stephen Montgomery-Smith and Eero Saksman. On singular integral and martingale transforms. Trans. Amer. Math. Soc. 362 (2010) 553-575. MR 2551497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Tong-jun He and Yi Shen. Maximal operators of tree martingale transforms and their maximal operator inequalities. Trans. Amer. Math. Soc. 360 (2008) 6595-6609. MR 2434301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Juan M. Medina and B. Cernuschi-Frías. Random series in $L^p(X,\Sigma,\mu)$ using unconditional basic sequences and $l^p$ stable sequences: A result on almost sure almost everywhere convergence. Proc. Amer. Math. Soc. 135 (2007) 3561-3569. MR 2336571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Zeljko Strkalj and Lutz Weis. On operator-valued Fourier multiplier theorems. Trans. Amer. Math. Soc. 359 (2007) 3529-3547. MR 2302504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark C. Veraar. Randomized UMD Banach spaces and decoupling inequalities for stochastic integrals. Proc. Amer. Math. Soc. 135 (2007) 1477-1486. MR 2276657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. Artstein-Avidan, O. Friedland and V. Milman. Geometric applications of Chernoff-type estimates and a ZigZag approximation for balls. Proc. Amer. Math. Soc. 134 (2006) 1735-1742. MR 2204286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Michel Ledoux. Sharp bounds on Gaussian and empirical processes. Math. Surveys Monogr. 89 (2005) 133-150.
Book volume table of contents
View Article: PDF

[21] Michel Ledoux. Concentration and geometry. Math. Surveys Monogr. 89 (2005) 47-66.
Book volume table of contents
View Article: PDF

[22] Michel Ledoux. Concentration functions and inequalities. Math. Surveys Monogr. 89 (2005) 1-21.
Book volume table of contents
View Article: PDF

[23] Michel Ledoux. Isoperimetric and functional examples. Math. Surveys Monogr. 89 (2005) 23-45.
Book volume table of contents
View Article: PDF

[24] Michel Ledoux. The Concentration of Measure Phenomenon. Math. Surveys Monogr. 89 (2005) MR MR1849347.
Book volume table of contents   

[25] Michel Ledoux. Entropy and concentration. Math. Surveys Monogr. 89 (2005) 91-116.
Book volume table of contents   
View Article: PDF

[26] Michel Ledoux. Concentration in product spaces. Math. Surveys Monogr. 89 (2005) 67-90.
Book volume table of contents   
View Article: PDF

[27] Michel Ledoux. Transportation cost inequalities. Math. Surveys Monogr. 89 (2005) 117-132.
Book volume table of contents   
View Article: PDF

[28] Michel Ledoux. Selected applications. Math. Surveys Monogr. 89 (2005) 151-170.
Book volume table of contents   
View Article: PDF

[29] S. J. Dilworth and Joseph P. Patterson. An extension of Elton's $\ell_1^n$ theorem to complex Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 1489-1500. MR 1949879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Frank N. Proske and Madan L. Puri. Central limit theorem for Banach space valued fuzzy random variables. Proc. Amer. Math. Soc. 130 (2002) 1493-1501. MR 1879975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia